# SDR REXA201100171

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 17,618 hours, 14,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME SECTOR AFT SUPPORT ANGLE AT FS 682.00 AT STRINGER 27 BETWEEN LBL 2.5 AND RBL 6 IS CRACKED AND BENT.  REPAIR IAW BOMBARDIER SERVICE CORPORATION EO 601R-53-20849B.
